# SDR SWAA2022032139690

- Difficulty date: September 21, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 61,475 hours, 36,092 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MAIN LANDING GEAR BAY INSIDE UPPER SECTION BETWEEN WBL 71.24 AND 94.24 THERE IS CRACKED BRACKET THAT HOLDS THE UPPER FITTING OF PANEL # 651AB AND FUSELAGE FRAME. DOT 82-108. / REMOVED AND REPLACED BRACKET ON THE RH MAIN LANDING GEAR BAY INSIDE UPPER SECTION BETWEEN WBL 71.24 AND 94.24 ON UPPER FITTING OF PANEL #651AB AND FUSEALGE FRAME IAW B737 SRM 51-40-02-0G-0
